# SDR DALA2024053005631

- Difficulty date: May 26, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 13,298 hours, 6,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXTERIOR EMER. LIGHT INOP. PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER A220 AMP 55-00 R1 EXTERNAL EMERGENCY LIGHT OPS NORMAL. (LP# 5970577)
